# SDR 6VFS2016FA0000366

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: General aviation
- Aircraft: N10548
- Make and model: Cessna 150
- Aircraft serial: 15074908
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN643A
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER LT ENGINE MOUNT BOLT SHEARED.  BOLT SHEARED ABOUT .75" FROM HEAD.  THIS BOLT ATTACHES THE ENGINE TO THE MOUNT.
